# SDR CA010712002

- Difficulty date: June 30, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 25,625 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 82970010301
- Condition: Chafed
- Location: Hyd System
- Part time: 26,879 hours, 26,758 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) A PASSENGER ADVISED THE FLIGHT CREW THAT HE HAD NOTICED A PUDDLE OF FLUID UNDER THE RIGHT NACELLE AFTER THE AIRCRAFT HAD STOPPED. THE FLIGHT CREW CONFIRMED THE LEAK AS HYDRAULIC FLUID.MAINTENANCE FOUND THE RETURN LINE FROM THE ANTI-SKID VALVE HAD BEEN CHAFED BY THE FIRE DETECTION LOOP ALONG THE UPPER OUTBOARD SIDE OF THE NACELLE. THE LINE WAS REPLACED AND A LL FURTHER CHECKS WERE COMPLETED.
